Calprofen Ibuprofen Suspension S/F 3M-12Yrs 100ml
Ingredient/Nutrition
Ingredients
- Active Ingredients: Ibuprofen 100mg/5ml Other Ingredients: Contains Glycerol (E422), xanthan gum, maltitol syrup (Lycasin 80/55 (E965)), polysorbate 80, saccharin sodium (E954), citric acid monohydrate, sodium methylhydroxybenzoate (E219), sodium propylhydroxybenzoate (E217), purified water and strawberry flavour (containing propylene glycol (E1520) and ethanol)
Usage
Preparation And Usage
DOSAGE: For oral use. Shake the bottle well before use. A syringe is provided to measure doses of 2.5 ml and 5 ml. Post-immunisation fever: 2.5ml, followed by another 2.5ml 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If fever is not reduced you should consult your doctor. Pain and fever relief Babies under 3 months: not recommended 3 months - 6 months (weighing over 5kg): 2.5 ml may be taken 3 times in 24 hours 6 months - 12 months: 2.5 ml 3 times a day 1 year - 2 years old: 2.5 ml 3 to 4 times a day 3 years - 7 years old: 5 ml 3 to 4 times a day 8 years - 12 years old: 10 ml (5 ml + 5 ml) 3 to 4 times a day Doses should usually be given every 6-8 hours, leave at least 4 hours between doses. FOR SHORT TERM USE ONLY. Do not give to babies aged 3–5 months for more than 24 hours. Do not give to children aged 6 months and older for more than 3 days. If symptoms persist or worsen, consult your doctor promptly. CALPROFEN® is a strawberry flavoured Ibuprofen suspension for babies and children. It is used for the relief of: Fever (raised temperature), post-immunisation fever, teething and toothache, colds and influenza symptoms, earache, headache, minor muscular aches and pains, sprains and strains.